# SDR FFKA01272008001

- Difficulty date: January 27, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N38305
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780413
- Aircraft time: 14,597 hours
- Engine: Lyc IO540K1G5
- Engine time: 643 hours
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: AA3215CC
- Part serial: N37936
- Condition: Failed
- Location: Vacuum
- Part time: 1,424 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A VACUUM FAILURE WHILE EN ROUTE TO KCAE.
